# SDR 2017FA0000038

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: General aviation
- Aircraft: N724YS
- Make and model: Boeing 727-200
- Aircraft serial: 21474
- Engine: Pwa JT8D
- System (JASC): 5200 · Doors
- Part: Access Panel
- Condition: Stuck
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE GEAR SWING AND MANUAL GEAR DEPLOYMENT, THE MAINTENANCE ENGINEER HAD DIFFICULTY IN ACCESSING GEAR DEPLOYMENT PANELS.  SCREW DRIVERS AND PRY BARS WERE REQUIRED TO LIFT THE CARPET AND UNDERLAY, DUE TO THE COVERS BEING BONDED TO THE FLOOR. THE AIRCRAFT HAD BEEN OPERATING IN THIS CONDITION AND THE CREW WOULD HAVE NOT BEEN ABLE TO LOWER THE GEARS IN AN EMERGENCY.
